# SDR DALA2014102605800

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  CUTOUT DAMAGE LOCATED AND DRILLED NEW TEE AND FABRICATED REPAIR AND INSTALLED IAW SRM.
